Tinea crporis

Doctor, I’m having tinea crporis. I have red spot on shoulder, neck at abdomen portion also at thighs. Having to much itching at that part having symptom of ring worm. Please suggest me medicine for that as cream is not very effective they come again after a interval again.

 

Tinea crporis
Answered
Family Physician

Answer ( 1 )

  1. Hello,
    Thank you for the query.

    From what you are describing, the causes of your rash and itchy skin may be many. I would need some more information, in order to give a more accurate answer, in your best interest and help.

    Can you provide a photo of the rash ?
    Are there areas where it is more localized in compare to others? 
    Have you been taking any new medicine, food, new detergent or perfume in the last month?
    Have you used anything to help the itchiness, and noticed what makes it worse?
    Have you slept in the woods or been in traveling recently? Or have any of your family the same problem, or has traveled lately?

    Each of this questions confirms or rules out causes of the rash and the bad feeling of itchiness. So please kindly let me know the answers as soon as possible. 
    Meanwhile you can use any antihistamine like Loratadine 10mg or Cetirizine10mg once/daily, because they will help with the itchiness and help you feel better.

    Hope this helps.
    Looking forward to the information you would provide.